# SDR DL72W991507

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Engine
- Component: 894120
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG B-FIRE LOOP ON MCO.  A-LOOP FAULT LIGHT ILLUM, WOULD NOT TEST.  CREW SHUT DOWN ENGINE IN FLT AND BLEW THE FIRE BOTTLE PER THE POM.  REPLACED LOWER LOOP.
